MAUDE Adverse Event Report: COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE

COLOPLAST A/S ARIS TRANSOBTURATOR SYSTEM; SUTURE/NEEDLE PASSER, SINGLE-USE
Catalog Number 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Inflammation (1932); Neuropathy (1983); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Urinary Tract Infection (2120); Anxiety (2328); Depression (2361); Numbness (2415); Ambulation or Postural Difficulties (2544); Constipation (3274); Neuralgia (4413); Suicidal Ideation (4429); Dyspareunia (4505); Sexual Dysfunction (4510); Cramp(s) /Muscle Spasm(s) (4521); Urinary Incontinence (4572); Interstitial Cystitis (4862); Pelvic Pain (4865)
Date of Event 07/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot # was provided, a review of the device history record, complaint history database, non-conformances and capas could not be complete.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified: on (b)(6) 2023 the patient was implanted with an aris device.The physician implanted the aris properly and appropriately.Following implantation of aris, patient began experiencing pelvic pain, pelvic floor tightness, and vaginal pain.She was subsequently diagnosed with pudendal neuralgia and is receiving ongoing medical treatment for her injuries.Her future prognosis is unknown.Patient has also suffered and in all reasonable probability will continue to suffer from neuromuscular pain, dyspareunia, vulvodynia, groin pain, thigh pain, urinary issues, vaginal scarring, urethral scarring, bladder wall scarring, depression and anxiety, as well as other symptoms and damages, including severe and permanent pain, suffering disability, impairment of mobility, impairment of sexual function, impairment of bowel and bladder function, subsequent surgical removal of the mesh, loss of enjoyment of life, and economic damages.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the nature of this complaint and the device not being returned for evaluation, a thorough investigation could not be executed.Should additional information become available, a follow-up report will be submitted.Complaints of this nature are monitored and captured within the product risk documentation excluding emotional changes, and ambulation or postural difficulties.There is no direct causal relationship between these ae's and aris.No further action or corrective action is required at this time.
 
Event or Problem Description
As additionally reported to coloplast though not verified: the patient also experienced abdominal pain, acute nonlocalized rectal pain, constipation, mesh erosion, cystitis and pudendal neuropathy.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.
 
Event or Problem Description
As additionally reported though not verified, the patient had pelvic pain since mesh placement and was hospitalized for suicidal ideations due to pain.The patient also experienced urinary tract infections.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation excluding emotional changes, ambulation or postural difficulties, and constipation.There is no direct causal relationship between these aes and aris.No further action or corrective action is required at this time.
 
Additional Manufacturer Narrative
B3: date of event updated.
 
Event or Problem Description
As additionally reported to coloplast, though not verified: the patient has also experienced pain and numbness in vaginal area, tingling near urethra, urinary retention, inflammation, voiding dysfunction, myofascial pain syndrome and stress urinary incontinence.The patient underwent a psychiatric hospital admission in (b)(6) 2023 for suicidal ideation due to anxiety/depression and frustration with severe pain.The patient has also received catheterization for inability to void, fluoroscopy guided bilateral pudendal nerve blocks, implant of peripheral nerve stimulator for pudendal nerves and multiple pudendal nerve injections and further nerve block providing short term pain relief.

Brand Name
ARIS TRANSOBTURATOR SYSTEM
Common Device Name
SUTURE/NEEDLE PASSER, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23637440
Report Number2125050-2025-01839
Device Sequence Number10011304
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public5708932442961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number93-4400
Device Lot Number8941495_5195512400
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/05/2025
04/08/2026
05/12/2026
06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexUnknown